| Model Number |
GF-210R |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that this multigas unit displayed a "gas device error" message.The issue was discovered during setup.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the multigas unit: bedside monitor (bsm).Model #: bsm-6501a.Serial #: (b)(6).Device manufacturer date: mm/dd/yyyy.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: no.
Event or Problem Description
The customer reported that this multigas unit displayed a "gas device error" message.The issue was discovered during setup.The unit was not in patient use at the time.
Event or Problem Description
Additional Manufacturer Narrative
The customer reported that this multigas unit displayed a "gas device error" message.The issue was discovered during setup.The unit was not in patient use at the time.Investigation conclusion: the customer reported that this multigas unit displayed a "gas device error" message.Upon follow up, the customer requested that the ticket be cancelled because the unit was already repaired.As of 06/05/2026, there is no record of the device being returned for service at nihon kohden, and the cause of the complaint remains unknown.It is unclear if the customer resolved the issue through further troubleshooting or performed self-repair.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the multigas unit: bedside monitor (bsm): model #: bsm-6501a.Serial #: (b)(6).Device manufacturer date: mm/dd/yyyy.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: no.